# SDR CALA2023062301994

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27556
- Aircraft time: 109,021 hours, 22,547 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 201280108
- Part serial: 1571
- Condition: Inoperative
- Location: #7 Tank Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN FUEL TANK GAGE UNRELIABLE FLUCTUATING BETWEEN 16.3 AN D 15.6 COMPLIED WITH ALL CDCCL STEPS. IDT PERFORMED BY TANK TIGERS QC . ROTABLE PARTS CHANGE WAS INDICATED - TT # 1277442  SN OFF 1571 ONE TIME IDT AUTHORIZATION TO TANK TIGERS QC FOLLOWED FIM 28-41 FT 854, FQIM OPERATED NORMALLY, PERFORMED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN SUMPED FUEL AND CHECKED FOR WATER, NONE FOUND. FAULT HISTORY BITE OF THE FQIS, NO FAULTS NOTED UNDER CURRENT FLIGHT LEG.  SHOWS MULTIPLE FAULTS ON RT MAIN FUEL TANK UNIT #7 FOR INFORMED MX THAT RIGHT WING TANK WAS OVERFUELED IN ORD AND A FEW CONTAMINATION. REMOVED AND REPLACED #7 TANK UNIT RT WING IAW AMM GALLONS SPILLED FROM WING TANK VENT. REQUIRES FURTHER T/S. 28-41-01. REQUIRES OPS CHECK STILL. (TANK TIGERS WO 12349R647) UNIT, TANK, FQI  OFF 19-2841-9-9003 1571 ON 19-2841-9-9003 1658 OPS CHECKED GOOD IAW AMM 28-41-00-715-082-002.
